| Model Number |
7N8300 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an unspecified quantity of non dehp microbore catheter extension sets disconnected and leaked at the catheter hub.The hub connecting to the patient side iv was described as slightly oversized and associated with leakage.Instances of leakage with minimal blood loss were reported.In most cases, the leaks were promptly identified during flushing with 0.9% sodium chloride.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
(b)(6).H11: should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction: a3b: null value updated to na d4: expiration date updated to na additional information: h4, h6(update codes), h11 h11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.